# SDR CA030113015

- Difficulty date: November 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 54,402 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: LJ17001
- Condition: Separated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL IN YYZ FROM FLIGHT 651 (PVR-YYZ), NR 1 ENGINE START CONTROL VALVE ACCESS PANEL WAS MISSING. NO DAMAGE TO COWLING. MTCE REPLACED THE DOOR IAW AMM 71-11-00.
